# SDR ASOA2011112802294

- Difficulty date: November 28, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 19,770 hours, 13,738 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMEGENCY LIGHT NR 7 COVER IS HAZED AND ARE STAINED AND CRACKED. (OPEN)
